# SDR AALA202311134916

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 26,616 hours, 12,194 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Electrical Box
- Part number: 178861102
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL TO AUS DUE TO SMOKE IN CABIN, NEAR SEATS 21A, 21B, 21C.  SMOKE FIRST APPEARED UNDER THE SEATS.  NOTE: VIDEO SCREENS AT 21A, 21B, 21C ARE NOW INOPERATIVE. THE AIRCRAFT LANDED SAFELY AT AUS AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A STRONG BURNT SMELL FRO  THE QUAD SEAT ELECTRONIC BOX AT 20ABC AND REPLACED IT PER AMM 44-21-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
